# SDR UALA2010112204301

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 64,288 hours, 23,824 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP147
- Part serial: 982
- Condition: Leaking
- Location: Obs Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER SEAT O2 BOX LEAKING.  O2 LINE REMOVED AND CAPPED.  SEAT NOT USEABLE.  REPLACED BOX ASSY, FOUND STILL LEAKING AT MASK CONNECTION.  REPLACED MASK, LEAK AND OP CHECK OKAY.
